Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ScarletBegonias

Member
  • Total Reviews

    0
  • Content Count

    27
  • Joined

  • Last visited

Community Reputation

4 Neutral

1 Follower

About ScarletBegonias

  • Rank
    Junior Member
  • Birthday 02/15/1990

Profile Information

  • Gender
    Female

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. WEEK 14: Continuing with Myorisan 60mg/daily: My only current side effects are dry skin, dry lips, increased thirst and extremely dry eyes. My eyes are so dry that if I don't use night time drops, I wake up with very sore eyes. Other than that, I currently have 100% clear skin and minor hyper pigmentation that is healing. I am definitely looking forward to almost being finished with my treatment! But, I will say I believe I am finally out of the tough phase of accutane.
  2. WEEK 9: I have been on 60mg of Myorisan for 9 weeks now: After a full 2 months my skin is FINALLY starting to clear up. The last of my initial break out has started to heal and all I am dealing with now is some hyper pigmentation from areas where I had a bad initial break out. I expect all the discoloration to start to fade in the next month or so now that the IB is over. Current Side Effects: Dry skin & mild eczema- The eczema is mainly on the tops of my hands & lef
  3. WEEK 3: I have been on 30mg of Myorisan for 3 weeks now. My current side effects are: 1. The dreaded initial break out- although not even half as bad as the first time I used isotretinoin, mostly because my skin was in a better beginning state this time around. So far I have been getting gnarly white heads followed by flaky skin once they start to heal. 2. Dry lips- much drier this time around as it is winter time and I live in a very dry state. 3. Minor dermatitis (dry skin
  4. Hey Community, I noticed there are lots of unanswered posts by older acne sufferers debating going back on Accutane for a second time. I'm starting this post in hopes of trying to streamline the conversation and also document my own experience going on a second round of isotretinoin. I hope to hear from some of you! I am a female, 28, and have battled with acne since I was about 14 years old. I myself suffered from deep, painful cystic acne that was finally my driving force at age 25 to try
  5. Hey there, I am in the same boat as you. I'm a female and almost 29 years old. I am about to start my second round of Accutane tomorrow. I had great results with minimum side effects the first time, but my acne is slowly starting to come back so I am going on another round of treatment. I say go for it as well if it is still bothering you at your age. My dermatologist said it is the most direct way to treat adults with stubborn acne. I will keep you posted on my experience.
  6. I also took Zenatane, my initial breakout was horrible. Be mentally prepared to deal with it more than a week, I had acne up to 3 months into treatment, then it slowly did start to go away! I've been off Zenatane for a year now and my face is acne free. Hang in there and good luck!
  7. Thanks Derek! I know success stories from others really helped me feel brave through it all, so I wanted to put my story out there for others as well.
  8. I agree with the others who commented here. I started on 40mg for the first 3 months of treatment which seems pretty standard from what I've read then it was increased to 60mg the last 2 months. I weigh about 115lbs at 5'4. Even if you are built larger than me, I think starting at 80mg is too intense, especially for moderate acne (which is what mine was categorized as too.) Depending on your insurance, I would possibly get a second opinion from another dermatologist. The dosage and length of tim
  9. Hang in there!! I experienced the initial breakout from Accutane a week in and my skin did not full clear until the last month on treatment (I was on it for 5 months total). Whatever you do, do NOT pick the really deep pimples, your skin is soo thin when you're on this medication therefore your chances of scarring are way higher than usual. But just be comforted by the fact that it WILL get better! Best of luck to you
  10. Hey everyone! It has been nearly a year since I have logged into acne.org because as of today...I am 100% CLEAR!! Hooray! I wanted to share a quick update to inspire any apprehensive acne sufferers to give Accutane a try if you have found yourself out of options and out of hope. I suffered from persistent, painful, cystic acne for 10 years and on that milestone year I decided to be brave and take the plunge into Accutane world. I was prescribed Zenatane 40mg then eventually my dosage was upped t
  11. Hey everyone!! I finished a 5 month long therapy on Accutane this past November. Now I am looking to get a laser tattoo removal and wondering if anyone has advice on the matter? Im terrified of scarring because its in a noticeable spot. Has anyone had tattoo laser removal after taking Accutane? And if so, how long did you wait til after being off the meds? thanks so much!!
  12. Hi MTS, I'm sorry to hear you got misdiagnosed on this! I actually got scabies while I was on accutane for actual acne! It was a disaster at the time but I didn't get them on my face, that side effect with scabies is actually a little unusual. While on accutane I too had trouble sleeping at times, more so then getting drowsy like some people report. I found that a glass of wine before bed really helped relax me and depending on where you live, smoking marjuana really does help with a
  13. Hey there! I just finished up my course of Accutane almost a month ago and couldn't be happier with the results. I also experienced a pretty bad initial breakout, here are he tips I can suggest to you: 1. It is ok to wash your face morning and night but don't scrub too hard and use luke warm water and a very mild non acne related cleanser. I used Cetaphil and am still using it even after coming off Accutane. Its so good it even removes waterproof makeup so you know its really cleansi
  14. Hey guys! So I am about to start my final month on accutane and I'm starting to worry about what my skin will be like once treatment ends. I couldn't find a lot of topics already archived that shared many people's experiences of life after accutane. Right now my skin is 100% clear! For the first time in years and I've gotten so much more comfortable with how my face looks without having to worry about people noticing my breakouts. I'm excited to end my treatment so all the side effects will go
  15. Hi readers, I apologize for not updating in awhile, but I hadn't had much change to write about until now. I just entered my 4th month on Zenatane and have noticed a few new things. First off, my skin is about 99% clear right now! Its a wonderful feeling to be able to just walk outside without any makeup on and feel confident. I have noticed some minor scaring and a few very tiny ice pick marks but I am trying not to be too concerned about them because I know isotretenoin can make scars more
×